6 months ago I asked for filling hollow temples, but the MD injected as well in and under the brow tail, which has totally destroyed my look. you can clearly see the area where the sculptra growth is. I now have protruded eyebros which makes my eyes look very sunken and masculine. I look tired and haggard, with a hollow area above the eyes. my former youthful, soft and almond shaped beautiful eyes are now look kind of round small dolls eyes. What can I do to get my look back?
What to Do if Sculptra Was Misplaced? (photo)
Doctor Answers 7
Unlikely your brow elevation resulted from the sculptra injection
As you said, the sculptra was injected into the brow tail, which would not cause the medial brow elevation which your picture demonstrates - more likely is a neuromodulator injection (Botox, Dysport or Xeomin) caused this.
The effects of Sculptra can last anywhere between 2-4 years. There may be other treatments that can be done to improve these unwanted results.
Typically sculptura does not lift the brow in the way that is pictured here. If this lift is the result of botox used in the area, then the results will fade in 2-4 months.
You might also like...
The Sculptra is likely to last a few years. Filling the areas around your brows (like the sunken temples for example) might help your face look more proportioned.
How to alter Sculptra effect?
A fuller picture of your brows and temples would be helpful. The effect from Sculptra can last 2-4 years, but once that time period has elapsed, you should return to your pre-treatment appearance. It is possible that other treatments could be done to try and improve your appearance in the meantime.
What I see looks more like a Botox effect than that of Sculptra?
I am curious if you have had Botox as well? Typically the look I see in the photos will be the effect of elevation of the brow created by botox in the depressors of the brow without blocking the elevators. Dr. Mayl Fort Lauderdale
How Long Does Sculptra Last?
Hi Spain. Sculptra usually lasts between 1-2 years. If you do not like the effects of the treatment, it will probably be somewhere in this range before they wear off. After that, you should return to the way things were before. Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.